MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFAT00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Red Eye(s) (2038); Blurred Vision (2137); Halo (2227)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following the cataract surgery with intraocular lens (iol) implant procedure, the patient experienced blurred and halo effects.Had problems reading small print and grocery shopping price lists.Had yttrium aluminium garnet (yag) posterior capsulotomy to no good results.The patient was being told that there is nothing else to do, he has to live with-it and patient stated that can not see.There are two medical device reports associated with this event.This report is associated with the 1 of 2.Additional information has been requested.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records could not be reviewed because the reporter did not provide a lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information received and stated that, after a month of surgery the patient started having the symptoms.It was also stated that patient had redness, itch, halos and cant see blurred everything.There are two medical device reports associated with this event.This report is associated with the 1 of 2.

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16253624
Report Number1119421-2023-00206
Device Sequence Number14770668
Product Code MFK
UDI-Device Identifier00380652429719
UDI-Public00380652429719
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2025
Device Model NumberTFAT00
Device Catalogue NumberTFAT00.200
Device Lot Number15031940
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2022
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown